# SDR 2003FA0000337

- Difficulty date: March 20, 2003
- Submitted: March 22, 2003
- Operation: General aviation
- Aircraft: N472ER
- Make and model: Cessna 172R
- Aircraft serial: 17280669
- Aircraft time: 4,157 hours
- Engine: Lyc IO360L2A
- Engine time: 4,016 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 25765362
- Condition: Inaccurate
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING NORMAL OPERATIONS, THE ENGINE WOULD SPUTTER AND RUN VERY IRREGULARLY AT IDLE. AFTER ROUTINE IDLE SPEED/MIXTURE ADJUSTMENT THE ENGINE RAN PROPERLY. THIS ENGINE/FUEL CONTROL COMBINATION REQUIRES ADJUSTMENT OF THE IDLE SPEED/MIXTURE MORE OFTEN THAN TYPICALLY REQUIRED IN THE GA TYPE AIRCRAFT.
